# SDR 2009FA0000429

- Difficulty date: May 22, 2009
- Submitted: May 22, 2009
- Operation: General aviation
- Aircraft: N430BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029012
- Aircraft time: 2,483 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A740255N
- Condition: Frayed
- Location: Rudder
- Part time: 375 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYS DISCOVERED IN RUDDER CABLES - CHRONIC PROBLEM.  NO FRAYS ALLOWED IAW MAINTENANCE MANUAL.  CABES ARE SUPPOSED TO LAST 1000 HOURS, THIS DISCOVERED AT 375 PART TIS
